# SDR ASAA2015040111200

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,535 hours, 1,835 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014639
- Condition: Malfunctioned
- Location: Ram Air Exhaust
- Part time: 5,534 hours, 1,835 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  PERFORMED BITE WITH ORIGINAL RAM AIR EXHAUST ACTUATOR.  BITE CHECK AND VERIFY NORMAL. DUE TO HISTORY, R & R LT PACK RAM AIR EXHAUST ACTUATOR IAW AMM 21-51-27. OPS CHECK NORMAL.
